I have been taking tyenol 3 with codeine and have had very minimal relief. My pain is constant. Has anyone experienced this type of reaction to the injection? I do not want to keep taking the pain medication but I can't function without it and that only lasts for no more than two hours. Also my chemo treatments are at a standstill because of this pain.
Neulasta can cause bone pain, but usually the long bones, the leg and arm bones. My bf complained bitterly of pain in his thighs after his shots, but only for a few days. Could the cancer be causing the pain in your back? Is the chemo on hold because you can't tolerate the neulasta so your white count remains low?
Thank you for raising this issue. I was diagnosed with lymphoma in June 1013, and given six CHOP-R chemotherapy treatments. Each chemo was 21 days apart. Three days after each chemo, I was given an injection of Neulasta. The Neulasta caused very severe bone pain in my hips, legs, knees, and ankles. The pain peaked about a week after each injection, and lasted two to thew weeks total, dissipating as time passed. My oncologist refused to believe that Neulasta caused that much pain in those areas, asserting that there is no bone marrow in the knees or ankles, yet Drugs.com states that joint pain is a COMMON side effect of Neulasta. As a result, he only prescribed a minimal amount of pain killers, certainly not enough to get me thru two weeks of agonizing pain each time I received a Neulasta injection. Finally, in desperation, I saw a pain management specialist, who prescribed enough pain killer's to get me through it all.
Normally, Ibuprofen would have been sufficient, but I cannot take NSAID's because I had a tumor on one of my kidneys which caused chronic kidney disease. I hope this post helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2010 • 3 answers
Posted 20 May 2013 • 3 answers
Posted 19 Sep 2013 • 1 answer
Posted 29 Jul 2015 • 2 answers
Posted 24 Jul 2016 • 1 answer